MathSciNet Relay Station
MathSciNet bibliographic data
MR2161163 (2006d:16048) 16S50 (47B49 47L35)
Wong, Tsai-Lien Jordan isomorphisms of triangular rings. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3381–3388 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement